Keywords (1)

Academic
Publications
Residuated logics based on strict triangular norms with an involutive negation

Residuated logics based on strict triangular norms with an involutive negation,10.1002/malq.200510032,Mathematical Logic Quarterly,Petr Cintula,Erich-

Residuated logics based on strict triangular norms with an involutive negation   (Citations: 5)
BibTex | RIS | RefWorks Download
Journal: Mathematical Logic Quarterly - MLQ , vol. 52, no. 3, pp. 269-282, 2006
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: